English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Regular maps and principal congruence subgroups of Hecke groups

MPS-Authors
/persons/resource/persons44685

Ivrissimtzis,  Ioannis
Computer Graphics, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ivrissimtzis, I., & Singerman, D. (2005). Regular maps and principal congruence subgroups of Hecke groups. European Journal of Combinatorics, 26, 437-456.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-2786-6
Abstract
There is no abstract available